Panadol Extra With Optizorb Paracetamol Pain Relief 40 Caplets
Panadol Extra with Optizorb provides 37% stronger pain relief as compared to standard paracetamol alone. It has been proven to be more superior in relieving pain across a number of pain states.
Apart from tough pain relief, Panadol Extra with Optizorb also provides fast* pain relief. Using a new disintegrant technology - Optizorb, it starts to work in 5 minutes, while being gentle on the stomach.
Unlike standard paracetamol tablets, Panadol Extra with Optizorb has patented fast release technology - Optizorb, which starts to work in 5 minutes for fast and effective relief of pain.
With Optizorb, the tablet is composed in a way that improves the dissolvement when entering the body. The tablet starts disintegrating 5X faster* than generic paracetamol and gets absorbed faster by the body giving you fast relief that you need.
Panadol Extra with Optizorb provides strong, fast and effective relief for multiple tough pains so you can focus on what matters.
*it releases its medicine in as little as 5 minutes
- Pain after Vaccination
- Migraine Headache
- Period Pain
- Joint and Muscle Aches
Tough Pain Relief
Panadol Extra with Optizorb provides 37% stronger pain relief as compared to standard Paracetamol.
Place caplet(s) in mouth and swallow with water.
Every 4-6 hours as required, do not exceed 8 caplets in 24 hours
Not recommended for children under the age of 12 years.
Caplets are oval shaped, as well as film-coated, making them easier to swallow and leaving no bitter aftertaste.
Active ingredient: 500mg Paracetamol, 65mg Caffeine
Always read the label and the insert leaflet. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist. *Individual response varies.